# SDR AWXA9800211

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 500260011
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 18,960 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE OIL PRESSURE DROPPED AFTER TAKEOFF.  ENGINE WAS SHUTDOWN, OIL QUANTITY DROPPED TO ZERO.  LEAK FOUND AT LOWER SECTION OF NR 1 ENGINE AIR/OIL COOLER.  REPLACED AIR/OIL COOLER AND SERVICED OIL TANK.
